# SDR MASA200601336

- Difficulty date: May 15, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 16,088 hours, 12,590 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7226 BNA - YAW DAMP 2 INOP.  MX RESET IAPS C/B.
